MathSciNet Relay Station
MathSciNet bibliographic data
MR2999808 37C75
Yang, Lu-Xing; Yang, Xiaofan; Wen, Luosheng; Liu, Jiming A novel computer virus propagation model and its dynamics. Int. J. Comput. Math. 89 (2012), no. 17, 2307–2314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement